# SDR CA141027006

- Difficulty date: October 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OPERATION, THE CREW REPORTED OIL ODOR IN THE CABIN.  THE ENGINE CONTINUED WITHOUT REPORTED OPS ISSUE TO AIRPORT AND LANDED UNEVENTFULLY.  VISUAL INSPECTION REVEALED OIL ON LP IMPELLER AND THE PROPELLER DIFFICULT TO ROTATE AFTER SEVERAL HOURS OF ENGINE BEING SHUTDOWN.
